To search, Click below search items.

 

All Published Papers Search Service

Title

Characterization of Fuzzy Regular Languages

Author

V. Ramaswamy, Girijamma. H. A.

Citation

Vol. 8  No. 12  pp. 306-308

Abstract

In this paper, we introduce the concept of fuzzy regular language and show that if L is a fuzzy regular language, then every a - cut La (a ∈ (0, 1]) is a regular language. We also give a characterization of fuzzy regular languages.

Keywords

Monoid, Non deterministic automaton, equivalence class, fuzzy regular language, fuzzy automaton

URL

http://paper.ijcsns.org/07_book/200812/20081243.pdf